Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Knee joint pain. Taking glucosamine sulphate. Now pain in shoulder

my father (74 years) is having knee joint pain since last more tha 1 year. we tried different calcium supplements but no relief observed. I tried glucosamine sulphate 1500 mg daily once for a month but no improvement observed. Since last two weeks he is having pain in right shoulder too. Please advice me that Should i have to try Glucosamine HCL with boswelia or any other combination. Thnaks
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
There are a few more information necessary to guide you regarding the type of treatment protocol.,
What is your father's weight?Is he overweight for his height? Is he a diabetic/hypertensive?
The Joint Pain during this age usually results from Joint Failure/Osteo Arthritis.There will be wear and tear of soft tissue(Erosion of Cartillage) and increase in tissue fluid collection (Effusion)leading to pain.Muscle atrophy and laxity of ligaments.
Investigations involve Plain X ray AP and Lateral/CT of Joint/MRI Scan.
If the individual is overweight he should try and reduce his weight.
So the protocol involves
C)Life Style Modification
D)Wearing of Braces(Knee)
E)Joint Replcement Surgery.
Pls try the above pls.
Wishing you a speedy Recovery.,
Best regards.,
Dr Lt Cdr ASN Bhushan.,
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor